# SDR FDEA201102010439

- Difficulty date: February 1, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER AFT SPAR CAR TOP SURFACE FOUND CORRODED AT WING STA XORS 980. SPAR CAP CORROSION REPAIRED AS PER E.A. 1-5710-143520,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
